Weighted pseudo almost periodic solutions for functional differential equations
MetadataShow full metadata
By means of the exponential dichotomy method and the properties of the weighted pseudo almost periodic functions, sufficient conditions are obtained for the existence of weighted pseudo almost periodic solutions of functional differential equations with finite delay.
CitationZhang, L., & Xu, Y. (2007). Weighted pseudo almost periodic solutions for functional differential equations. Electronic Journal of Differential Equations, 2007(146), pp. 1-7.
This work is licensed under a Creative Commons Attribution 4.0 International License.